Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 51, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 9, 2020, 3:28 PM CDT for Bastrop County, Lee County, Williamson County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2020, 3:28 PM CDT (20:28 UTC)
- Expired
- Apr 9, 2020, 4:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Lee County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 60 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2843 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
902
WUUS54 KEWX 092028
SVREWX
TXC021-287-491-092130-
/O.NEW.KEWX.SV.W.0051.200409T2028Z-200409T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
328 PM CDT Thu Apr 9 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Williamson County in south central Texas...
Northeastern Bastrop County in south central Texas...
Lee County in south central Texas...
* Until 430 PM CDT.
* At 328 PM CDT, severe thunderstorms were located along a line
extending from near Rockdale to 7 miles west of Fedor, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Elgin, Giddings, Lexington, Thrall, Dime Box, Fedor, Paige, Lake
Somerville State Park & Trailway, Tanglewood, Knobb Springs, Blue,
Beyarsville, Old Dime Box, McDade, Hare, Loebau, Leo, Noack,
Lincoln and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3025 9722 3034 9741 3071 9726 3046 9715
3056 9696 3054 9692 3046 9690 3046 9688
3043 9687 3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 2028Z 292DEG 35KT 3067 9707 3035 9718
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BMW4 follow-up statements
042
WWUS54 KEWX 092043
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
343 PM CDT Thu Apr 9 2020
TXC491-092052-
/O.CAN.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Williamson TX-
343 PM CDT Thu Apr 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3025 9719 3029 9727 3045 9717 3056 9696
3054 9692 3046 9690 3046 9688 3043 9687
3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 2042Z 292DEG 35KT 3062 9693 3030 9704
$$
TXC021-287-092130-
/O.CON.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Bastrop TX-Lee TX-
343 PM CDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN BASTROP AND LEE COUNTIES...
At 342 PM CDT, severe thunderstorms were located along a line
extending from near Rockdale to Fedor, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Knobb Springs, Blue, Old Dime Box, McDade,
Loebau, Leo, Lincoln and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3025 9719 3029 9727 3045 9717 3056 9696
3054 9692 3046 9690 3046 9688 3043 9687
3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 2042Z 292DEG 35KT 3062 9693 3030 9704
HAIL...<.75IN
WIND...60MPH
$$
BMW285
WWUS54 KEWX 092049
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
349 PM CDT Thu Apr 9 2020
TXC021-287-092130-
/O.CON.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Bastrop TX-Lee TX-
349 PM CDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN BASTROP AND LEE COUNTIES...
At 349 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Knobb Springs, Blue, Old Dime Box, Loebau, Leo,
Lincoln and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3030 9723 3045 9717 3056 9696 3054 9692
3046 9690 3046 9688 3043 9687 3039 9679
3032 9674 3032 9669
TIME...MOT...LOC 2049Z 281DEG 25KT 3042 9694
HAIL...1.00IN
WIND...60MPH
$$
BMW882
WWUS54 KEWX 092102
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
402 PM CDT Thu Apr 9 2020
TXC021-092111-
/O.CAN.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Bastrop TX-
402 PM CDT Thu Apr 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3022 9705 3043 9695 3050 9691 3046 9690
3046 9688 3043 9687 3039 9679 3032 9674
3032 9669
TIME...MOT...LOC 2101Z 292DEG 35KT 3038 9681
$$
TXC287-092130-
/O.CON.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Lee TX-
402 PM CDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN LEE COUNTY...
At 401 PM CDT, a severe thunderstorm was located over Dime Box, or 12
miles east of Lexington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Giddings, Dime Box, Lake Somerville State Park & Trailway, Old Dime
Box, Lincoln, Loebau and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9665 3024 9674 3019 9676 3012 9684
3022 9705 3043 9695 3050 9691 3046 9690
3046 9688 3043 9687 3039 9679 3032 9674
3032 9669
TIME...MOT...LOC 2101Z 292DEG 35KT 3038 9681
HAIL...1.00IN
WIND...60MPH
$$
BMW794
WWUS54 KEWX 092117
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
417 PM CDT Thu Apr 9 2020
TXC287-092130-
/O.CON.KEWX.SV.W.0051.000000T0000Z-200409T2130Z/
Lee TX-
417 PM CDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EAST CENTRAL LEE COUNTY...
At 416 PM CDT, a severe thunderstorm was located over Lake Somerville
State Park & Trailway, or 14 miles south of Caldwell, moving east at
40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dime Box, Lake Somerville State Park & Trailway, Old Dime Box, Loebau
and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9665 3024 9674 3019 9676 3030 9698
3042 9688 3043 9687 3039 9679 3032 9674
3032 9669
TIME...MOT...LOC 2116Z 292DEG 35KT 3032 9665
HAIL...1.00IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:32 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 9, 2:32 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 232 PM CDT Thu Apr 9 2020 .SHORT TERM (Tonight through Friday Night)... Strong to severe storms are firing along a Burnet to Boerne line early this afternoon and are tracking ENE at 35 mph. With the front only partially enhancing the storms near and north of Llano, it is assumed that the explosive storm growth has not fully taken place. Rapid refresh models have struggle the past couple days on getting storm initiation points even remotely accurate. Nevertheless we have active storms, and will a assume watches and warnings are imminent in the next hour. Satellite derived layer Pwat imagery seems to suggest this activity more rooted in a shortwave lifting NE from W Texas toward N-Central TX, and an 18Z special sounding confirms the front has already passed the DRT area. So by 4 pm, the front could be more closely aligned with the lead orientation of the storm clusters. What appears less likely is that heavy rainfall potential may not need inclusion for the Hill Country, and some last minute PoP adjustments may be warranted for the first period. By 6 pm, the front should have caught up with the leading edge of storm, and should have moved through most of the Austin/San Antonio metro areas. Unfortunately some of the best ingredients of high CAPE and strong shear will be available to potentially bring some of the stronger hail and high winds to some of our higher population densities. The storms should accelerate slightly as the front and storm complex become aligned, so we are not expected much more than 1 inch from some of the stronger storms. East of the metro area this evening, we may see some of the hail reports decrease while the wind reports increase. By 9 pm, the front should have been through all counties with some residual rain and storm activity lingering into midnight over southern counties. A tranquil night should resume after midnight with the north winds cooling us down into the mid 50s to mid 60s. More and more, models are trending drier in the wake of the this evening's activity, so PoPs for Friday are cropped way back from the blended guidance. There remains a potential for strong storms near the Rio Grande, but surface based deep convection and anything more than some small hail is not expected. By late Friday afternoon, the surface winds turn SE over all of South Central TX; thus Friday night could see better coverage, but perhaps not much of a boost in storm strength through 12Z Saturday. && .LONG TERM (Saturday through Thursday)... The wet weather pattern continues on Saturday as a warm front pushes into our area from the Gulf waters. Dew point temperatures in the 60s and 70s ahead of a dry-line over the northeast part of Mexico will set the stage for scattered showers and thunderstorms over most areas. By Saturday afternoon, the dry-line is forecast to shift to the east as well as the shower and thunderstorm activity. Some of these storms could be strong to severe, capable of producing large hail and damaging wind gusts. In addition, locally heavy rain is possible. We may see a break on Saturday afternoon into the early evening hours across the Rio Grande and Edwards Plateau. However, a second round of showers and thunderstorms is expected on late Saturday evening. Some storms could be strong to severe, as an upper level system over northern Mexico slowly moves to the east and over our Saturday night into Sunday. Some lingering showers and storms could affect the northeast part of the Hill Country and areas along Interstate 35 corridor on Sunday morning, however, weather should clear from west to east on mid-late Sunday morning. Expect plenty of sunshine for Sunday afternoon with highs in the mid 70s to mid 80s. A strong cold front will push across the area on Sunday night into Monday with lows in the 40s across the Hill Country to the lower 50s across the Rio Grande. The cooler airmass remains over the area on Monday with highs in the 60s for most area. Dry weather conditions persist through the week with a warming trend expected for the latter part of the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 72 58 74 63 / 60 - 20 80 80 Austin Bergstrom Intl Airport 61 72 58 75 63 / 70 10 20 80 80 New Braunfels Muni Airport 63 73 58 76 62 / 70 10 20 80 70 Burnet Muni Airport 58 69 56 72 59 / 40 - 20 70 70 Del Rio Intl Airport 64 78 63 85 60 / 20 20 50 20 30 Georgetown Muni Airport 59 71 56 72 61 / 50 - 20 80 80 Hondo Muni Airport 64 75 60 79 60 / 30 20 40 50 60 San Marcos Muni Airport 61 73 58 75 62 / 70 10 20 80 80 La Grange - Fayette Regional 63 73 58 77 66 / 90 10 20 80 80 San Antonio Intl Airport 64 74 60 77 63 / 60 10 20 60 70 Stinson Muni Airport 65 74 60 78 64 / 60 10 20 50 70 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Oaks Long-Term...17 Decision Support...Treadway
Hazardous weather outlook, Apr 9, 8:32 AM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 832 AM CDT Thu Apr 9 2020 TXZ171>173-183>194-202>209-217>225-228-101345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 832 AM CDT Thu Apr 9 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered to numerous showers and storms are forecast late this afternoon and evening along a cold front. There is an Enhanced Risk of severe storms east of a line Llano to Eagle Pass while a Slight Risk extends farther west to near Del Rio and Junction. The most intense severe storms will have the potential to produce large hail 2 inches in diameter or greater as well as damaging wind gusts of 70 mph or greater. In addition, isolated pockets of heavy rainfall are possible, which could lead to flooding. Frequent cloud to ground lightning is likely in these storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another chance for strong to severe storms is possible Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather and flooding to the National Weather Service.
In the hours before
Special weather statement, Apr 9, 12:30 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1230 PM CDT Thu Apr 9 2020
TXZ186-188-091830-
Gillespie TX-Kerr TX-
1230 PM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 130 PM CDT...
At 1229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kerr Wildlife Management Area, or 22 miles north of Vanderpool,
moving northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fredericksburg, Ingram, Hunt, Cherry Spring, Mountain Home, Tivydale,
Waltonia, Kerr Wildlife Management Area and Harper.
LAT...LON 3018 9883 2996 9963 3009 9970 3029 9938
3029 9930 3033 9930 3050 9903 3050 9900
TIME...MOT...LOC 1729Z 240DEG 34KT 3007 9959
BMWSpecial weather statement, Apr 9, 1:18 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
118 PM CDT Thu Apr 9 2020
TXZ171-172-091915-
Llano TX-Burnet TX-
118 PM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR LLANO AND NORTHWESTERN BURNET
COUNTIES UNTIL 215 PM CDT...
At 118 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cherokee to Cherry Spring. Movement was east at
45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Llano, Buchanan Dam, Gainesville,
Granite Shoals, Buchanan Lake Village, Highland Haven, Castell, Field
Creek, Inks Lake State Park, Lone Grove, Bluffton, Valley Spring,
Lake Victor, Prairie Mountain, Baby Head, Stolz and Sunnylane.
LAT...LON 3063 9819 3050 9896 3092 9896 3092 9845
3093 9841 3095 9842 3096 9845 3098 9844
3101 9846 3103 9844 3103 9798
TIME...MOT...LOC 1818Z 261DEG 41KT 3097 9873 3047 9902
BMWSpecial weather statement, Apr 9, 2:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
211 PM CDT Thu Apr 9 2020
TXZ171>173-192-092015-
Williamson TX-Llano TX-Burnet TX-Travis TX-
211 PM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILLIAMSON...NORTHWESTERN
TRAVIS...SOUTHEASTERN LLANO AND BURNET COUNTIES UNTIL 315 PM CDT...
At 211 PM CDT, Doppler radar was tracking a strong thunderstorm over
Inks Lake State Park, or near Buchanan Dam, moving east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Burnet, Marble Falls,
Kingsland, Bertram, Anderson Mill, Serenada, Buchanan Dam, Leander,
Lago Vista, Granite Shoals, Horseshoe Bay, Meadowlakes, Liberty Hill,
Jarrell, Florence and Highland Haven.
LAT...LON 3091 9783 3087 9763 3085 9757 3044 9774
3052 9846 3103 9833 3103 9791
TIME...MOT...LOC 1911Z 269DEG 32KT 3073 9836
BMWSpecial weather statement, Apr 9, 2:30 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 230 PM CDT Thu Apr 9 2020 TXZ189-190-206-092015- Comal TX-Blanco TX-Kendall TX- 230 PM CDT Thu Apr 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLANCO...CENTRAL KENDALL AND NORTHWESTERN COMAL COUNTIES UNTIL 315 PM CDT... At 229 PM CDT, Doppler radar was tracking a strong thunderstorm over Walnut Grove, or near Boerne, moving east at 40 mph. Penny size hail will be possible with this storm. Locations impacted include... Boerne, Blanco, Canyon Lake, Walnut Grove, Guadalupe River State Park, Kendalia, Kreutzberg, Spring Branch, Welfare, Twin Sisters, Nelson City, Bergheim, Sisterdale, Crown and Honey Creek State Natural Area. LAT...LON 2986 9825 2979 9878 2992 9882 3015 9832 TIME...MOT...LOC 1929Z 251DEG 34KT 2988 9874 BMW
Special weather statement, Apr 9, 2:59 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
259 PM CDT Thu Apr 9 2020
TXZ173-192>194-092100-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
259 PM CDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILLIAMSON...
NORTHEASTERN TRAVIS...NORTHEASTERN BASTROP AND NORTHWESTERN LEE
COUNTIES UNTIL 400 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hutto, or near Round Rock, moving east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Lexington, Anderson Mill, Windemere, Leander, Hutto, Manor,
Lago Vista, Hudson Bend, Fedor, Tanglewood, Coupland, Mansfield Dam
and Jonestown.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3022 9702 3040 9798 3062 9792 3050 9717
3046 9715 3056 9697 3055 9694 3054 9694
TIME...MOT...LOC 1959Z 269DEG 37KT 3052 9757
BMWSpecial weather statement, Apr 9, 3:23 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 323 PM CDT Thu Apr 9 2020 TXZ228-092115- Dimmit TX- 323 PM CDT Thu Apr 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL 415 PM CDT... At 323 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Gilson Groves, or 23 miles south of Carrizo Springs, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Gilson Groves and Catarina. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Texas. LAT...LON 2847 9964 2825 9943 2820 9955 2820 10001 TIME...MOT...LOC 2023Z 232DEG 20KT 2818 9987 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:30 PM CDT | Special Weather Statement | EWX | Gillespie, Kerr | 60 min |
| Apr 9, 1:18 PM CDT | Special Weather Statement | EWX | Burnet, Llano | 57 min |
| Apr 9, 2:11 PM CDT | Special Weather Statement | EWX | Burnet | 64 min |
| Apr 9, 2:23 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 52 min |
| Apr 9, 2:30 PM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 9, 2:48 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 42 min |
| Apr 9, 2:54 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 36 min |
| Apr 9, 2:59 PM CDT | Special Weather Statement | EWX | Williamson | 61 min |
| Apr 9, 3:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 9, 3:30 PM CDT | Special Weather Statement | EWX | Hays | 45 min |
| Apr 9, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 27 min |
| Apr 9, 4:11 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 9, 5:33 PM CDT | Special Weather Statement | EWX | Frio | 57 min |
| Apr 9, 5:46 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 44 min |
| Apr 9, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 30 min |
| Apr 9, 6:24 PM CDT | Special Weather Statement | EWX | Medina | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.